# SDR 97ZZZX1649

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8201
- Aircraft serial: 431
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 1,333 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLO/CLT - FLT 3285 - DURING PRE-FLIGHT CHECKS, FOUND THE MID-CABIN EMERGENCY LIGHTS AND EGRESS  LIGHTS INOPERABLE.  ALSO, FOUND EMERGENCY EXIT LIGHTS INOPERABLE.  REMOVED AND REPLACED THE EMERGENCY LIGHTS CONTROL BOX AND BATTERY PACKS 3351-PS1 AND 3351-PS4.  REF:  OPERATOR CONTROL NR HNAA9799122, AND 97ZZZX1650.
